# SDR AWXA9500368

- Difficulty date: June 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R1 Door Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C8 INSPECTION, FOUND A 1 INCH CRACK IN R1 DOOR CUTOUT AFT LOWER CORNER.  STOP DRILLED CRACK AND INSTALLED REPAIR PER SRM 53-30-3 FIG 26.  (Z)
